Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Binghamton, NY

June 7, 2016Madison County, Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 7, 2016, 1:35 PM EDT for Madison County, Oneida County, New York. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2016, 1:35 PM EDT (17:35 UTC)
Expired
Jun 7, 2016, 2:30 PM EDT
In force
55 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 63 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:00 PM EDTHAIL 12 Sw Griffiss Afb, NYQUARTER SIZED HAIL.
Jun 7, 2:00 PM EDTHAIL 1Bloomfield Park, NYQUARTER SIZED HAIL
Jun 7, 2:09 PM EDTHAIL 0.88Canastota, NYNICKEL SIZED HAIL
Jun 7, 2:09 PM EDTHAIL 0.88Canastota, NYNICKEL SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

553 
WUUS51 KBGM 071735
SVRBGM
NYC053-065-071830-
/O.NEW.KBGM.SV.W.0003.160607T1735Z-160607T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
135 PM EDT TUE JUN 7 2016

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MADISON COUNTY IN CENTRAL NEW YORK...
  CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 230 PM EDT

* AT 135 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANASTOTA...OR
  7 MILES NORTHWEST OF ONEIDA...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  VIENNA...SYLVAN BEACH AND WAMPSVILLE AROUND 140 PM EDT. 
  ONEIDA AND SHERRILL AROUND 145 PM EDT. 
  VERONA...VERNON AND NEW LONDON AROUND 150 PM EDT. 
  WESTMORELAND...CLINTON AND CLARK MILLS AROUND 200 PM EDT. 
  FLOYD AND ORISKANY AROUND 205 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4343 7535 4289 7530 4298 7589 4316 7591
      4315 7589 4328 7587
TIME...MOT...LOC 1735Z 261DEG 41KT 4312 7579 

HAIL...1.00IN
WIND...60MPH
 
$$

KAH
3 follow-up statements
465 
WWUS51 KBGM 071756
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 PM EDT TUE JUN 7 2016

NYC053-065-071830-
/O.CON.KBGM.SV.W.0003.000000T0000Z-160607T1830Z/
MADISON NY-ONEIDA NY-
156 PM EDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTH CENTRAL MADISON AND SOUTHWESTERN ONEIDA COUNTIES...

AT 156 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VERONA...OR NEAR
ONEIDA...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WESTMORELAND...CLINTON AND CLARK MILLS AROUND 210 PM EDT. 
  FLOYD AND ORISKANY AROUND 215 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4297 7581 4310 7577 4324 7574 4329 7534
      4289 7530
TIME...MOT...LOC 1756Z 265DEG 32KT 4313 7556 

HAIL...1.00IN
WIND...60MPH
 
$$

KAH
783 
WWUS51 KBGM 071811
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
211 PM EDT TUE JUN 7 2016

NYC053-065-071830-
/O.CON.KBGM.SV.W.0003.000000T0000Z-160607T1830Z/
MADISON NY-ONEIDA NY-
211 PM EDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL MADISON AND SOUTH CENTRAL ONEIDA COUNTIES...

AT 210 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLARK MILLS...OR
NEAR NEW HARTFORD...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL MADISON AND SOUTH CENTRAL ONEIDA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4295 7567 4307 7561 4321 7559 4329 7534
      4289 7530
TIME...MOT...LOC 1810Z 263DEG 46KT 4309 7539 

HAIL...1.00IN
WIND...60MPH
 
$$

KAH
165 
WWUS51 KBGM 071824
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
224 PM EDT TUE JUN 7 2016

NYC053-065-071834-
/O.EXP.KBGM.SV.W.0003.000000T0000Z-160607T1830Z/
MADISON NY-ONEIDA NY-
224 PM EDT TUE JUN 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON AND SOUTH
CENTRAL ONEIDA COUNTIES WILL EXPIRE AT 230 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4295 7567 4307 7561 4321 7559 4329 7534
      4289 7530
TIME...MOT...LOC 1822Z 261DEG 41KT 4309 7539 

$$

KAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 10:37 AM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 7, 10:37 AM EDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1037 AM EDT TUE JUN 7 2016

.SYNOPSIS...
Multiple disturbances, rotating around a large area of low
pressure centered in eastern Canada, will keep our weather cool
and unsettled through the midweek period. This will include
scattered gusty showers and thunderstorms this afternoon.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
For this afternoon, radar shows the first showers developing over
western NY into the western Finger Lakes region. This activity was
forming in advance of another trough which existed from the
surface through middle troposphere. With this trough cold air
advection will increase through the day as it works eastward
across NY and PA from 850 mb and above. This occurs at a time
when diurnal boundary layer heating increases which leads to steep
low-level lapse rates. Model mixed layer CAPES are projected to
range between 500 J/KG and 800 J/KG by mid to late afternoon.
There was some wind shear in the 0-6 km layer which was projected
to be around 25-40 knots with the shear decreasing later in the
day. Model soundings suggest a lot of CAPE down low and with wet-
bulb zeros running around 6000-7000 feet AGL. Therefore hail will
be the primary threat from any deeper convection. There was also
dry air at mid-levels as well so a brief strong gust of wind is
also possible with any deeper convection. It looks like a
marginal day for severe weather as per SPC outlook. Most of the
storms like will be sub-severe with hail 1/2 to 3/4 inch and wind
gusts to 40-45 mph. A few storms will potentially reaching severe
criteria with 1 inch hail and gusts to 60 mph.

Exit of shortwave, and loss of diurnal heating, will allow things
to wind down quickly this evening. However, additional shortwaves
later tonight through Wednesday will lead to continued scattered
showers across the region. There may be enough instability
Wednesday afternoon for a few thunderstorms mainly east of
Interstate 81. Sharp upper trough and very cold air aloft, to the
point of 1000-500mb thickness reaching around 540 decameters, will
pass directly over our region Wednesday. In addition to this
resulting in temperatures struggling to get out of the 50s for
much of the area, the chilly air mass could also yield small hail
within the heaviest showers Wednesday.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
The period will continue to feature below normal temperatures under
a NW flow regime. Wednesday night will continue to be breezy with
considerable cloud cover over central NY and some scattered
showers due to the lingering upper trough and moisture enhancement
from the lake. Lows will be mainly in the mid 40s.

The upper low and its deeper moisture begin to slowly shift east heading
into Thursday with the trend being for increasing sunshine by
afternoon and only a few isolated to scattered showers lingering
mainly over Oneida County. Temperatures will still be cool with
highs in the 60s. Winds will remain gusty out of the NW at
generally 15-20 gusting as high as 25-30 mph.

Skies clear Thursday night with another cool night on tap with
lows in the 40s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
An overall cool pattern will continue through the long range as
upper level troughiness continues to dominate. High pressure
briefly takes hold for Friday and Friday night with Friday being
partly to mostly sunny and a little warmer with highs ranging from
the mid 60s to low 70s. The next system approaches Saturday with
increasing clouds and a chance of showers by late day. SW winds
ahead of this system will warm temperatures into the mid 70s. The
vigorous upper disturbance and associated surface low with this
system move through with showers Saturday night with cooler
conditions and lingering scattered showers on the back side of the
system for Sunday into Monday. Little change was made to previous
forecast...just utilized latest Superblend data.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Mainly VFR but showers and scattered thunderstorms are expected
to develop this afternoon. In the heaviest cells MVFR-IFR VIS and
cannot be ruled out. Enough confidence now to include CB in TAFs
for KITH-KELM- KBGM, whereas KSYR-KRME thunder is possible but not
confident enough to include in TAF /better chances will be south
of those terminals/. KAVP may get thunder late afternoon but
uncertainty exists for both timing and placement. Winds becoming W
to WNW 8-12 knots during the day, with gusts approaching 20 knots
especially near showers-thunder. Winds diminish tonight, with MVFR
CIGs developing. Fuel alt possible.

OUTLOOK...

Wed...VFR except brief restrictions in scattered showers. Isolated
thunder possible.

Thu-Fri...VFR.

Sat...VFR except brief restrictions in scattered showers.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...DJN/MDP
NEAR TERM...DJN/MDP
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...MDP
Hazardous weather outlook, Jun 7, 10:56 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1056 AM EDT TUE JUN 7 2016

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-081500-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1056 AM EDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...STRONG TO ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON...

SCATTERED SHOWERS AND THUNDERSTORMS WILL RAPIDLY DEVELOP BY EARLY
AFTERNOON ACROSS THE FINGER LAKES REGION TO UPPER MOHAWK VALLEY OF
NEW YORK. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED IN THE
TWIN TIER REGION OF NEW YORK AND NORTHERN PENNSYLVANIA BY EARLY TO
MID AFTERNOON WITH SCATTERED STORMS EXPECTED IN NORTHEAST
PENNSYLVANIA TO THE CATSKILLS. THE MAJORITY OF THESE STORMS WILL
HAVE GUSTY WINDS TO 45 MPH AND SMALL HAIL UP TO THREE QUARTERS OF
AN INCH IN DIAMETER. A FEW STORMS WILL HAVE DAMAGING WINDS TO 60
MPH AND HAIL AROUND ONE INCH IN DIAMETER. ALL THE SHOWER AND
THUNDERSTORM ACTIVITY WILL WANE AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BUT
SKYWARN SPOTTERS ARE ENCOURAGED TO FORWARD HAIL AND WIND REPORTS
TO THE NATIONAL WEATHER SERVICE IN BINGHAMTON.

DJN

In the hours before

Special weather statement, Jun 7, 11:03 AM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1103 AM EDT TUE JUN 7 2016

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-071900-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
1103 AM EDT TUE JUN 7 2016

...STRONG TO ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON...

SCATTERED SHOWERS AND THUNDERSTORMS WILL RAPIDLY DEVELOP BY EARLY
AFTERNOON ACROSS THE FINGER LAKES REGION TO UPPER MOHAWK VALLEY OF
NEW YORK. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED IN THE
TWIN TIER REGION OF NEW YORK AND NORTHERN PENNSYLVANIA BY EARLY TO
MID AFTERNOON WITH SCATTERED STORMS EXPECTED IN NORTHEAST
PENNSYLVANIA TO THE CATSKILLS. THE MAJORITY OF THESE STORMS WILL
HAVE GUSTY WINDS TO 45 MPH AND SMALL HAIL UP TO THREE QUARTERS OF
AN INCH IN DIAMETER. A FEW STORMS WILL HAVE DAMAGING WINDS TO 60
MPH AND HAIL AROUND ONE INCH IN DIAMETER. ALL THE SHOWER AND
THUNDERSTORM ACTIVITY WILL WANE AFTER SUNSET.

LISTEN TO NOAA WEATHER RADIO, YOUR LOCAL MEDIA OR SOCIAL MEDIA FOR
THE LATEST UPDATES ON THIS SITUATION.

DJN
Special weather statement, Jun 7, 1:02 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
102 PM EDT TUE JUN 7 2016

NYZ009-018-036-037-071745-
ONONDAGA NY-MADISON NY-SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
102 PM EDT TUE JUN 7 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MADISON...
SOUTHWESTERN ONEIDA AND NORTHEASTERN ONONDAGA COUNTIES  ...

AT 102 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LIVERPOOL...OR NEAR SYRACUSE...MOVING EAST AT 30 MPH.

SMALL HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CICERO AROUND 110 PM EDT.
  LYNDON AROUND 115 PM EDT.
  BRIDGEPORT AROUND 120 PM EDT.
  KIRKVILLE AROUND 125 PM EDT.
  SULLIVAN AND CHITTENANGO AROUND 135 PM EDT.
  ONEIDA...LENOX AND VIENNA AROUND 145 PM EDT.

LAT...LON 4301 7559 4303 7626 4321 7627 4320 7622
      4322 7620 4323 7611 4320 7608 4320 7605
      4318 7601 4318 7594 4316 7592 4315 7589
      4325 7587 4328 7561
TIME...MOT...LOC 1702Z 267DEG 25KT 4313 7617

DGM
Special weather statement, Jun 7, 1:21 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT TUE JUN 7 2016

NYZ025-044-055-056-071800-
BROOME NY-TIOGA NY-CORTLAND NY-TOMPKINS NY-
121 PM EDT TUE JUN 7 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CORTLAND...NORTHWESTERN
BROOME...SOUTHEASTERN TOMPKINS AND NORTHEASTERN TIOGA COUNTIES  ...

AT 121 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RICHFORD...OR 12 MILES SOUTHWEST OF MARATHON...MOVING EAST AT 30 MPH.

SMALL HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BERKSHIRE AROUND 125 PM EDT.
  NANTICOKE AROUND 140 PM EDT.
  MARATHON AND LISLE AROUND 145 PM EDT.
  WHITNEY POINT AROUND 150 PM EDT.
  WILLET AROUND 200 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4249 7587 4240 7587 4233 7585 4227 7585
      4224 7583 4223 7583 4224 7631 4242 7634
TIME...MOT...LOC 1721Z 261DEG 24KT 4234 7623

KAH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:02 PM EDTSpecial Weather StatementBGMOnondaga43 min
Jun 7, 1:21 PM EDTSpecial Weather StatementBGMCortland39 min
Jun 7, 2:20 PM EDTSpecial Weather StatementBGMOneida55 min
Jun 7, 2:30 PM EDTSpecial Weather StatementBGMBroome30 min
Jun 7, 3:34 PM EDTSpecial Weather StatementBGMBroome, Tioga41 min
Jun 7, 4:01 PM EDTSpecial Weather StatementBGMDelaware44 min
Jun 7, 4:25 PM EDTSpecial Weather StatementBGMBroome35 min
Jun 7, 4:59 PM EDTSpecial Weather StatementBGMDelaware31 min
Jun 7, 6:17 PM EDTSpecial Weather StatementBGMDelaware28 min
Jun 7, 6:39 PM EDTSpecial Weather StatementBGMOtsego21 min
Jun 7, 6:58 PM EDTSpecial Weather StatementBGMDelaware47 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.